MathSciNet Relay Station
MathSciNet bibliographic data
MR809436 62E10
Letac, Gérard A characterization of the gamma distribution. Adv. in Appl. Probab. 17 (1985), no. 4, 911–912.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement